# SDR UALA2011121606911

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 43,904 hours, 5,363 cycles
- Engine: Pwa PW40903
- System (JASC): 3810 · Potable Water System
- Part: Coupling
- Condition: Defective
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LARGE WATER LEAK IN CTR OF CABIN BEHIND DOOR 3 BULKHEAD.  SAMC TEXT:  FLIGHT LOST ALL WATER PRESS AND QTY ALL LAVS DRY.  LOCATE AND RPR SOURCE OF LEAK.  CHECK BELOW DECK FOR WATER DMG, CLEANUP PER GENERAL PROCESSES MANUAL (GPM) 4-0-6-004 SAMC.  FOUND WATER SUPPLY LINE DISCONNECTED AT DOOR 3 AFT LAV.  RPLC'D COUPLING AND NO LEAK FOUND AT LAV 3 AFT.
